MAUDE Adverse Event Report: Siemens Medical Solutions USA, Inc. ACUSON S2000; System, Imaging, Pulsed Doppler, Ultrasonic

Siemens Medical Solutions USA, Inc. ACUSON S2000; System, Imaging, Pulsed Doppler, Ultrasonic
Catalog Number 10041461
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
ACUSON S2000
Common Device Name
System, Imaging, Pulsed Doppler, Ultrasonic
Manufacturer (Section D)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
+1(650)625-7209
MDR Report Key50905637
Report Number3023245-2026-00088
Device Sequence Number13452387
Product Code IYN
UDI-Device Identifier04056869002774
UDI-Public04056869002774
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10041461
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown